Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 5014235, 20 pages
https://doi.org/10.1155/2017/5014235
Research Article

A Two-Step Global Maximum Error Controller-Based TPWL MOR with POD Basis Vectors and Its Applications to MEMS

1School of Arts and Sciences, Shaanxi University of Science & Technology, Xi’an 710021, China
2School of Mathematical Sciences, Peking University, Beijing 100871, China
3Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710129, China

Correspondence should be addressed to Ying Liu; nc.ude.tsus@gniy_uil and Xiaodong Wang; nc.ude.upwn@gnawgnodoaix

Received 25 May 2017; Accepted 14 September 2017; Published 22 October 2017

Academic Editor: Alessandro Lo Schiavo

Copyright © 2017 Ying Liu and Xiaodong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Liu and Xiaodong Wang, “A Two-Step Global Maximum Error Controller-Based TPWL MOR with POD Basis Vectors and Its Applications to MEMS,” Mathematical Problems in Engineering, vol. 2017, Article ID 5014235, 20 pages, 2017. https://doi.org/10.1155/2017/5014235.